# SDR AALA202311283986

- Difficulty date: September 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 73,381 hours, 33,706 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AVIONICS COMPARTMENT RACK 80VU LEFT HAND LOWER LATERAL FITTING WORN BETWEEN FR 23 AND FR 24 AT S32L. REPLACED FITTING PER EA 348350.
